Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 67268, 14 pages
http://dx.doi.org/10.1155/JAMSA/2006/67268

Large-scale stochastic hereditary systems under Markovian structural perturbations. Part II. Qualitative analysis of isolated subsystems

Department of Mathematics, The University of Texas at Arlington, Arlington 76019, TX, USA

Received 14 January 2005; Revised 26 October 2005; Accepted 26 October 2005

Copyright © 2006 G. S. Ladde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. H. Chang, G. S. Ladde, and P. T. Liu, “Stability of stochastic functional differential equations,” Journal of Mathematical Physics, vol. 15, no. 9, pp. 1474–1478, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. J. Elliott, Stochastic Calculus and Applications, vol. 18 of Applications of Mathematics (New York), Springer, New York, 1982. View at Zentralblatt MATH · View at MathSciNet
  3. G. S. Ladde, “Differential inequalities and stochastic functional differential equations,” Journal of Mathematical Physics, vol. 15, no. 6, pp. 738–743, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. S. Ladde, “Competitive processes. I. Stability of hereditary systems,” Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods, vol. 1, no. 6, pp. 607–631, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. S. Ladde, “Stability of general systems in biological, physical and social sciences,” in Applied General Systems Research (Internat. Conf., State Univ. New York, Binghamton, NY, 1977), G. J. Klir, Ed., vol. 5 of NATO Conf., Ser.: Systems Sci., pp. 575–587, Plenum, New York, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. S. Ladde, “Systems of differential inequalities and stochastic differential equations. IV,” Journal of Mathematical Physics, vol. 19, no. 8, pp. 1733–1741, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. S. Ladde, “Time lag versus stability,” IEEE Transactions on Automatic Control, vol. 23, no. 1, pp. 84–85, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. S. Ladde, “Competitive processes and comparison differential systems. II,” Journal of Mathematical and Physical Sciences, vol. 15, no. 5, pp. 435–454, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. S. Ladde, “Stochastic stability analysis of model ecosystems with time-delay,” in Differential Equations and Applications in Ecology, Epidemics, and Population Problems (Claremont, Calif, 1981), S. N. Busenberg and K. L. Cooke, Eds., pp. 215–228, Academic Press, New York, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. S. Ladde, “Stabilizing and oscillating hereditary and random structural perturbations effects on multispecies processes,” in Proceedings of Conference on Nonlinear Systems: Modelling, Simulation and Applications, S. B. Agase, Ed., pp. 1–20, The Publication of Science College, Nanded, 2003. View at Google Scholar
  11. G. S. Ladde, “Large-scale stochastic hereditary systems under Markovian structural perturbations I: variational comparison theorem,” to appear in Journal of Applied Mathematics and Stochastic Analysis.
  12. G. S. Ladde, “Qualitative Analysis of Competitive-Cooperative Processes in Biological Physical and Social Sciences,” (Monograph in preparation).
  13. G. S. Ladde and V. Lakshmikantham, “Competitive-cooperative processes and stability of diffusion systems,” in Applied Stochastic Processes (Proc. Conf., Univ. Georgia, Athens, Ga, 1978), G. Adomian, Ed., pp. 83–108, Academic Press, New York, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. S. Ladde and V. Lakshmikantham, Random Differential Inequalities, vol. 150 of Mathematics in Science and Engineering, Academic Press, New York; Harcourt Brace Jovanovich, London, 1980. View at Zentralblatt MATH · View at MathSciNet
  15. G. S. Ladde and B. A. Lawrence, “Stability and convergence of stochastic approximation procedures under Markovian structural perturbations,” Dynamic Systems and Applications, vol. 10, no. 2, pp. 145–175, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. S. Ladde and B. A. Lawrence, “Stability and convergence of large-scale stochastic approximation procedures under Markovian structural perturbations,” in Differential Equations and Dynamical Systems, D. Bahuguna, Ed., pp. 25–48, Narosa, New Delhi, 2004. View at Google Scholar
  17. G. S. Ladde and M. Sambandham, Stochastic Versus Deterministic Systems of Differential Equations, vol. 260 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 2004. View at Zentralblatt MATH · View at MathSciNet
  18. G. S. Ladde and D. D. Siljak, “Multiplex control systems: stochastic stability and dynamic reliability,” International Journal of Control, vol. 38, pp. 515–524, 1983. View at Google Scholar · View at Zentralblatt MATH
  19. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications. Vol. I: Ordinary Differential Equations, vol. 55 of Mathematics in Science and Engineering, Academic Press, New York, 1969. View at Zentralblatt MATH · View at MathSciNet
  20. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications. Vol. II: Functional, Partial, Abstract, and Complex Differential Equations, vol. 55 of Mathematics in Science and Engineering, Academic Press, New York, 1969. View at MathSciNet
  21. M. B. Nevel'son and R. Z. Has'minskiĭ, Stochastic Approximation and Recursive Estimation, vol. 47 of Translations of Mathematical Monographs, American Mathematical Society, Rhode Island, 1973. View at Zentralblatt MATH · View at MathSciNet
  22. D. D. Šiljak, Large-scale Dynamic Systems. Stability and Structure, vol. 3 of North-Holland Series in System Science and Engineering, North-Holland, New York, 1978. View at Zentralblatt MATH · View at MathSciNet
  23. M. T. Wasan, Stochastic Approximation, Cambridge Tracts in Mathematics and Mathematical Physics, no. 58, Cambridge University Press, London, 1969. View at Zentralblatt MATH · View at MathSciNet